Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions re Seroquel and re estrogen (Lar? SLS?) Racer

Posted by 4WD on November 17, 2005, at 21:51:24

In reply to Questions re Seroquel and re estrogen (Lar? SLS?), posted by Racer on November 16, 2005, at 11:01:10

Racer,

I can't suggest anything regarding the Clomid effect, however, I do know for sure that levels of estrogen and particularly progesterone have a distinct effect on my mood. I have taken several different formulations of HRT and have found that some forms of progesterone intensely increase my depression and anxiety.

I can guess that when your estrogen levels are high, your progesterone levels are low, both relatively and absolutely. If the Clomid increases your estrogen levels, then your ratio of estrogen to progesterone would increase. I know I feel better on estrogen and worse on progesterone. So it could be the ratio of estrogen to progesterone in your body that is making the difference.

I've done some searching on the web and here at Babble and have found many reports of people who got bad depression and anxiety from progesterone.

This may at least be some clue.

Marsha


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:579307
URL: http://www.dr-bob.org/babble/20051112/msgs/579855.html